# SDR DL72S953252

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493DA
- Make and model: Boeing 727232
- Aircraft serial: 21062
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Fs 1352
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 ENGINE STA 1352 FWD COWLING MATING SURFACE RING FLANGE IS BADLY WORN.  REMOVED RING LOCATED, DRILLED NEW RING AND INSTALLED NEW RING PER MM 53-11-0, FOUND AT HMV.
